Table of Contents
International Journal of Combinatorics
Volume 2013 (2013), Article ID 929565, 6 pages
http://dx.doi.org/10.1155/2013/929565
Research Article

Gallai-Colorings of Triples and 2-Factors of

1Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA, USA
2Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, P.O. Box 127, Budapest 1364, Hungary
3Department of Mathematics, North Carolina State University, P.O. Box 8205, Raleigh, NC 27695, USA

Received 5 June 2013; Accepted 3 August 2013

Academic Editor: R. Yuster

Copyright © 2013 Lynn Chua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Gallai, “Transitiv orientierbare Graphen,” Acta Mathematica Hungarica, vol. 18, pp. 25–66, 1967, English translation by F. Maffray and M. Preissmann, in Perfect Graphs, J. L. Ramirez-Alfonsin and B. A. Reed, Eds., pp. 25–66, John Wiley and Sons, New York, NY, USA, 2001. View at Google Scholar
  2. T. Mütze and F. Weber, “Construction of 2-factors in the middle layer of the discrete cube,” Journal of Combinatorial Theory A, vol. 119, no. 8, pp. 1832–1855, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Cayley, “On the triadic arrangements of seven and fifteen things,” The London, Edinburgh and Dublin Philosophical Magazine and Journal of Science, vol. 37, pp. 50–53, 1850. View at Google Scholar
  4. M. Axenovich, A. Gyárfás, H. Liu, and D. Mubayi, “Multicolor Ramsey numbers for triple systems,” http://arxiv.org/abs/1302.5304.
  5. A.-F. Mouyart, “Decomposition of the complete hypergraph into hyperclaws,” Discrete Mathematics, vol. 76, no. 2, pp. 137–150, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Yamamoto and S. Tazawa, “Hyperclaw decomposition of complete hypergraphs,” Annals of Discrete Mathematics, vol. 6, pp. 385–391, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet